# SDR SWAA2024101535980

- Difficulty date: September 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORNER SCUFF PLATE AFT POSITION LOC. ON STA 490 FWD CARGO COMPARTMENT 2024-559020<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23353969;DUE DATE:17-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED CORNER SCUFF PLATE AFT POSITION FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTIVE ACTIONS CORRECTED STEP 3 REPAIRED CORNER SCUFF PLATE AFT POSITION FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED CORNER SCUFF PLATE AFT POSITION FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW
